# SDR RAIA970126

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Part number: 21188407
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7763 - RIGHT INTERGRATED ENGINE CONTROL COMPUTER FAILED WITH POWER LEVER SPLIT.  MAINTENANCE RECALIBRATED IEC COMPUTER.  (M)
